# SDR IPXA2024032926686

- Difficulty date: March 29, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N337UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37858
- Aircraft time: 35,039 hours, 12,514 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg Doors
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DOOR LIGHT ILLUMINATED FOLLOWED BY GEAR DOOR EICAS MSG GEAR EXTENDED AT 170 KTS, SEE PREVIOUS LOGBOOK ENTRY TROUBLESHOT REF FIM 32-3- TREE 806.FOUND LAST FLIGHT CODE 242 & 264 Â€ŒRIGHT LATCH LOCKED SYS 1 & 2. CYCLED DOORS USING GEAR HANDLE AND SYSTEM OPERATES NORMAL. NOTE: WHILE OBSERVING DOOR OPERATION, THERE IS A LOUD SQUEAL/SCREECH SOUND COMING FROM RIGHT ACTUATOR AREA WHEN GEAR HANDLE IS PUT IN Â€ŒOFFÂ€? POSITION.
